Symmetric equilibrium strategies in game theoretic real option models
Jacco Thijssen,
Kuno Huisman and
Peter Kort
Journal of Mathematical Economics, 2012, vol. 48, issue 4, 219-225
Abstract:
This paper considers the problem of investment timing under uncertainty in a duopoly framework. When both firms want to be the first investor a coordination problem arises. Here, a method is proposed to deal with this coordination problem, involving the use of symmetric mixed strategies.
Keywords: Timing games; Real options; Preemption (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (63)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406812000389
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Symmetric Equilibrium Strategies in Game Theoretical Real Option Models (2002) 
Working Paper: Symmetric Equilibrium Strategies in Game Theoretical Real Option Models (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:48:y:2012:i:4:p:219-225
DOI: 10.1016/j.jmateco.2012.05.004
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().